MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANIX BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION ADVANIX BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00534320
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Cholangitis (4821)
Date of Event 10/30/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported to boston scientific corporation that an advanix biliary stent was successfully implanted during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2022.It was reported that the indication for procedure was patients requiring placement of a plastic stent to the biliary tract for providing treatment of biliary strictures, patency to an impaired biliary duct, drainage of the bile duct and splinting of a bile duct during healing.On (b)(6) 2022 to (b)(6) 2022, the patient was admitted due to fever and rigors in the setting of current antibiotic treatment for cholangitis with biliary stent placement for obstruction related to pancreatic malignancy.The patient was given a medication of cipro, ceftriaxone and metronidazole.On (b)(6) 2022, the patient went back and was transitioned from ciprofloxacin to levofloxacin.It was noted that the patient underwent ct scan, and a pancreatic mass enlargement was found.On (b)(6) 2022, it was reported that an advanix biliary stent was successfully removed during an endoscopic retrograde cholangiopancreatography (ercp) procedure and was replaced with another of the same device.

Brand Name
ADVANIX BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key15941018
Report Number3005099803-2022-06982
Device Sequence Number6403927
Product Code FGE
UDI-Device Identifier08714729787419
UDI-Public08714729787419
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K101314
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2024
Device Model NumberM00534320
Device Catalogue Number3432
Device Lot Number0028951050
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/07/2022
Initial Report FDA Received Date12/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown